Differential and Integral Equations

Asymptotic behavior of bounded mild solutions of some functional differential and fractional differential equations

Alex Meril, Gisèle M. Mophou, and Gaston M. N'Guérékata

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study further properties of bounded continuous functions which behave like almost automorphic functions at infinity. Then we establish the existence and uniqueness of solutions of some semilinear functional differential and fractional differential equations in Banach spaces.

Article information

Source
Differential Integral Equations, Volume 24, Number 5/6 (2011), 401-416.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356018910

Mathematical Reviews number (MathSciNet)
MR2809613

Zentralblatt MATH identifier
1249.34222

Subjects
Primary: 34K05: General theory 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions 34A40: Differential inequalities [See also 26D20]

Citation

Meril, Alex; Mophou, Gisèle M.; N'Guérékata, Gaston M. Asymptotic behavior of bounded mild solutions of 
some functional differential and fractional differential equations. Differential Integral Equations 24 (2011), no. 5/6, 401--416. https://projecteuclid.org/euclid.die/1356018910


Export citation